Motrin Ibuprofen Caplets 200 mg Coated - 100 Count
Loading..
Active ingredient (in each caplet) (Purposes). Ibuprofen 200 mg (NSAID) (Pain reliever/fever reducer). nonsteroidal anti-inflammatory drug. Inactive ingredients carnauba wax, colloidal silicon dioxide, corn starch, FD&C yellow no. 6, hypromellose, iron oxide, magnesium stearate, polydextrose, polyethylene glycol, pregelatinized starch, propylene glycol, shellac, stearic acid, titanium dioxide. Or. Inactive ingredients colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, iron oxides, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, stearic acid, talc, titanium dioxide
Adult Internal Analgesics, Caplets

Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen.

More

Product Attributes
Warning Contains: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chances are higher if you are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others], have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed. Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. Th
Directions Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and older. Take 1 caplet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 caplet, 2 caplets may be used. Do not exceed 6 caplets in 24 hours, unless directed by a doctor. Children under 12 years. Ask a doctor. Other information. Read all warnings and directions before use. Store at 20-25C (68-77F). Avoid high humidity and excessive heat above 40C (104F). Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect) or visit www.motrin.com
About the Producer JOHNSON & JOHNSON
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.